# SDR USAA011401

- Difficulty date: December 13, 2001
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN REPAIRED 7 INCHES BY 8 INCHES, STATION 600 S16L.  REPAIRED PER EA 66755A.  (M)
